# SDR F3LA00073

- Difficulty date: April 11, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bolt
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER CENTER SECTION HINGE PIVOT BOLT ROTATING IN HOUSING.  MAINTENANCE REPLACED LOCKING PLATE PER MM 27-41-31.  (M)
